MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH
Model Number 100042-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, the patient experienced post-op complication necrosis.Medical affairs has assessed the patient¿s postoperative course as not-serious and likely related to the study device.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Not returned.
 
Event or Problem Description
Per clinical trial (b(4): on (b)(6) 2018, patient underwent bilateral mastopexy; inferior pedicle, using a full vertical and horizontal t incision.2 pieces of galashape (galaflex 3d) were used.Concomitant procedure was vaser assisted liposuction to posterior hips and lateral thighs.On (b)(6) 2018, left breast necrosis was reported.¿probably tiny left breast fat necrosis¿.No action was taken.Resolved without sequelae on (b)(6) 2019.Review by medical affairs identifies the reported necrosis is likely related to the device and not serious.

Brand Name
GALAFLEX 3D
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15101769
Report Number1213643-2022-00528
Device Sequence Number12119496
Product Code OOD
UDI-Device Identifier00855920006171
UDI-Public(01)00855920006171
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100042-04
Device Catalogue NumberSH3D04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Patient Weight64 KG